# SDR DXTA2025022802513

- Difficulty date: February 25, 2025
- Submitted: February 28, 2025
- Operation: Air carrier
- Aircraft: N935QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0364
- Aircraft time: 1,567 hours, 1,054 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CABIN DOOR OPEN AMBER CAS: DOOR WOULD NOT LIFT, "CHECK HANDLE" APPEARD ON DOOR PANEL WHEN LIFT BUTTON PRESSED. WHEN OVERRIDE USED, CABIN DOOR OPEN CAS, AND DOOR OPEN LIGHT (ON DOOR) REMAINED. CORRECTIVE ACTION; OPERATED CABIN DOOR SEVERAL TIMES FROM INSIDE AND OUTSIDE THE AIRCRAFT. NO FAULTS NOTED. MX PERFORMED IN REFERENCE WITH CE-680AS AMM 52-10-00.
